# SDR SWIA200311939

- Difficulty date: May 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 24,463 hours, 21,481 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING THE RIGHT THRUST REVERSER DID NOT DEPLOY, 14TH STAGE POPOUT VALVE WAS IN AND THRUST REVERSER WAS ARMED.  MANUALLY RESET THE THRUST REVERSER PDU.  OPERATED THE RIGHT THRUST REVERSER SEVERAL TIMES WITH NO FURTHER PROBLEMS.
